# SDR SWAA2022042086604

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS 727E+12 TO BS767 RBL 21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727F+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225[11] INSTALLED FABRICATED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE AND ALL REPAIR PARTS. BS727E+12 TO BS767; RBL21; WL156 PER SRM 53-00-53-2R-5 AND DWG 146A7500.;[12] VERIFIED CORRECTIVE ACTIONS 10 AND 11.;[13] VERIFIED WORK COMPLETED
